Question

having a bad reaction to benzoyl peroxide and having a red mark on my

face. Well I saw a dermatologist and he prescribed the hydrocortisone velate

(spelling?) 0.2% cream. I used it is once a day (since Tuesday) before bed and

put on a thin layer. However this morning when I work up the mark was

redder and i noticed on the outside of the red mark my skin is a lighter white

shade! If i had known that this cream changes the pigment of your skin i

never would’ve used it!

I washed my face and let the air get at it for awhile today and now I’m putting

on triple antibiotic ointment (similar to neosporin) to the red part which

helped prior to using the cream.

Has this happened to anyone before? Or does anyone have any advice on how

to get my face back to normal? I’d really really appreciate it!

Answer

sometimes doctor give you hydrocrtisone for the inflammation you have

like the red mark

but as side effect of steroid it makes white line for you as hypopigmentation

area not always common with little dose and with cream like hydrocortisone

but it is happining with you so all you need to stop the hydrocortisone and

visit your dermatologist

/div rel=